# SDR SWAA2018011619038

- Difficulty date: January 10, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 38,753 hours, 22,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: D717020001
- Condition: Damaged
- Location: Charger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER BATTERY PACK HOLD DOWN CLIPS DAMAGED AT  M01670.     R & R  HOLD DOWN AMM.
